Alert archive / Florida / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 53, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at May 19, 2016, 5:17 PM EDT for Flagler County, Florida. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 19, 2016, 5:17 PM EDT (21:17 UTC)
- Expired
- May 19, 2016, 5:36 PM EDT
- In force
- 19 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Flagler County, FL
The radar
The Jacksonville radar (KJAX), 128 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 9.3 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 836 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 737 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.5
The text
As transmitted.
736
WUUS52 KJAX 192117
SVRJAX
FLC035-192200-
/O.NEW.KJAX.SV.W.0053.160519T2117Z-160519T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
517 PM EDT THU MAY 19 2016
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN FLAGLER COUNTY IN NORTHEASTERN FLORIDA...
* UNTIL 600 PM EDT
* AT 517 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BUNNELL...
MOVING NORTHEAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
PALM COAST...FLAGLER BEACH...BUNNELL AND BEVERLY BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
&&
LAT...LON 2946 8110 2946 8112 2943 8110 2942 8114
2941 8115 2931 8115 2926 8129 2943 8137
2958 8112 2952 8110
TIME...MOT...LOC 2117Z 241DEG 11KT 2939 8125
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
HESS1 follow-up statement
655
WWUS52 KJAX 192136
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
536 PM EDT THU MAY 19 2016
FLC035-192146-
/O.CAN.KJAX.SV.W.0053.000000T0000Z-160519T2200Z/
FLAGLER FL-
536 PM EDT THU MAY 19 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FLAGLER COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAVE EXITED THE WARNED AREA. THEREFORE THE WARNING HAS
BEEN CANCELLED. HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL
POSSIBLE WITH THIS THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
JACKSONVILLE.
LAT...LON 2946 8110 2946 8112 2943 8110 2942 8114
2941 8115 2931 8115 2926 8129 2943 8137
2958 8112 2952 8110
TIME...MOT...LOC 2133Z 241DEG 11KT 2942 8119
$$
HESSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 3:43 PM EDT, 1 hour 34 minutes earlier.
Area forecast discussion, May 19, 3:43 PM EDT, 1 hour 34 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 343 PM EDT THU MAY 19 2016 .SHORT TERM /THROUGH SUNDAY/... Numerous storms are moving through southeast Georgia this afternoon along a broad surface trough that is in the process of slipping south towards the FL/GA border. Scattered storms across northeast Florida have been drifting east out ahead of the predominant Gulf Coast seabreeze towards the Atlantic Coast. LAPS CAPE analysis currently shows over 3000 J/KG in the area from Gainesville to Jacksonville. All of this activity is converging towards the Jacksonville area and will likely culminate there as the outflow boundaries merge with the two seabreezes in the next hour or two with storms becoming numerous to widespread down the I-95 corridor. All storms will be capable of locally heavy downpours, frequent lightning and gusty winds. A few of the strongest storms will be capable of damaging wind gusts, small hail and excessive lightning. Another round of thunderstorms is expected to move into our northwest zones through late this afternoon as the surface boundary continues to drift south across a very moist and unstable atmosphere. This area of thunderstorms will drift south towards northern Florida this evening and may hold together long enough to produce a second round of storms across northern Florida as well. All of this activity is being enhanced by upper level energy associated with a series of shortwave troughs. Some leftover activity may linger past midnight tonight but the bulk of the action will be either over or winding down completely with only an isolated storm or two possible near the Atlantic coast after midnight. Some fog or low stratus may develop again late tonight into early tomorrow morning similar to this morning. This will likely slow the onset of heating tomorrow morning which will delay the Atlantic seabreeze again, resulting in another active convective afternoon similar to today with numerous to widespread storms developing within a very moist and unstable environment. An upper trough will begin to dig into southeast Georgia by tomorrow evening and this will enhance thunderstorm activity, keeping it going at least through the evening hours and likely past midnight as well. Strong to severe storms will be possible tomorrow afternoon and evening with heavy downpours, large hail, and damaging wind gusts all possible. Fri night... Scattered to numerous showers and storms will likely be ongoing as shortwave trough pushes across the SE states in combination with frontal boundary and weak low pres over AL-GA-SC. Plenty of moisture to work with to keep some threat of showers and possibly few storms into the overnight hours as well as they push w to e around 25 kt in mean 500-1000 mb flow. Highest chances look to be in SE GA where stronger shortwave energy and moisture will reside. With area firmly in the warm sector...humid conditions expected with lows around 70 deg. Saturday through Sunday...expectation is that a couple of sfc lows will be across the Carolinas with a trailing cold front SW into the Nrn Gulf Coast. The front is expected to move ese with possible enhanced low level forcing over extreme nrn FL and far SE GA as well as near the e coast sea breeze. We expect showers/storms Saturday ahead of the front but with drier air beginning to filter in aloft would expect coverage to be more in the scattered range. A few storms could be strong given MLCAPE of about 1500-2000 J/kg and effective shear in the 20-30 kt range. Highs should push into the mid to possibly upper 80s with wsw flow at 10-15 kt and gusty with humid conditions with dewpoints near upper 60s/near 70. By Saturday night and Sunday...sfc low pres will lifts newd off the e coast while frontal boundary continues to sag swd. Lingering sct showers and storms Saturday night will likely fade/diminish after midnight while the less humid conditions filter in with lows in the mid 60s to around 70. Front will push down the state Sunday with drier air-mass expected with PWATs down to 1-1.25 inches. Sfc high pres will move in through the TN and Ohio Valley areas allowing low level winds to turn nw-nely. Certainly more comfortable temps from about lower to mid 80s with dewpoints in the lower to mid 60s...especially in SE GA. There is a low end chance of showers or a few storms over the ern and most srn zones where low level moisture will pool in the aftn. && .Long Term (Monday-Thursday)... Pattern shift continues to develop as the trough that was over the srn and central CONUS moves off the E Coast of the U.S., providing for a drier and subsident regime as the mid and upper level flow is nwly in between the departing western ATLC trough and a building ridge upstream from the Great Lakes extending southward over the GOMEX. High pressure builds into the region and settles over SE GA and NE FL mid week. Winds shift to easterly on Tuesday and then east-southeast on Wednesday with precipitable water values slowly recovering from near 1 inch on Monday to 1.2-1.3 inches by Wednesday/Thursday as SFC High moves from over the region Monday to further offshore over the adjacent Atlantic each day. Temperatures will be near normal. && .AVIATION... Storms will become numerous across the Jacksonville area around 20z and last for an hour or two through late this afternoon. This has been accounted for in the TAFS and more specific details will be added for each terminal as we go through the rest of the afternoon. Strong gusty winds and IFR conditions in heavy downpours will be possible with the strongest storms. We will get a break through the early evening hours before potentially another round of storms approach from the northwest late this evening. We have used PROB30 groups for now to show this potential. Patchy fog and low clouds may produce MVFR to possibly IFR conditions late tonight into tomorrow morning. Another active day of storms is expected again tomorrow afternoon. && .MARINE... A frontal boundary will remain stalled over the waters the next couple of days. A cold front will approach the waters Saturday and cross the waters Saturday night. These boundaries coupled with a very moist and unstable atmosphere will bring increased shower and thunderstorm activity through Saturday. Prevailing onshore winds generally less than 15 knots will veer to the southwest Friday night and Saturday ahead of the cold front and then become Northwest Sunday morning behind the front. The threat of storms will end on Sunday with no storms expected through early next week. Northeasterly winds will develop Sunday afternoon and continue through early next week but no headlines are anticipated. RIP CURRENTS: LOW RISK. && .PRELIMINARY POINT TEMPS/POPS... AMG 67 84 69 85 / 60 80 70 40 SSI 71 82 71 84 / 60 60 60 50 JAX 70 87 70 87 / 60 70 50 50 SGJ 72 85 71 85 / 40 60 40 50 GNV 70 88 70 87 / 30 60 50 50 OCF 70 89 70 87 / 30 60 40 40 && .JAX Watches/Warnings/Advisories... FL...None. GA...None. AM...None. && Shuler/Shashy/
Hazardous weather outlook, May 19, 3:53 PM EDT, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 353 PM EDT THU MAY 19 2016 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-200745- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN- ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 353 PM EDT THU MAY 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... NUMEROUS TO WIDESPREAD THUNDERSTORMS WILL CONTINUE ACROSS SOUTHEAST GEORGIA AND ALONG THE I-95 CORRIDOR OF NORTHEAST FLORIDA THROUGH THIS EVENING. A FEW SEVERE STORMS WILL BE CAPABLE OF DAMAGING WIND GUSTS AND EXCESSIVE CLOUD TO GROUND LIGHTNING. LOCALLY HEAVY DOWNPOURS MAY LEAD TO LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... AN APPROACHING COLD FRONT WILL BRING NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS TO THE AREA FRIDAY AFTERNOON INTO SATURDAY MORNING. A FEW STORMS MAY BE STRONG AND PRODUCE STRONG WIND GUSTS IN ADDITION TO FREQUENT LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SELF ACTIVATE IF WARNINGS ARE ISSUED FOR THEIR AREA. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Local storm report, May 19, 4:26 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
426 PM EDT THU MAY 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND GST 3 ENE KINGSLAND 30.81N 81.61W
05/19/2016 E50 MPH CAMDEN GA NWS EMPLOYEE
&&
AWALKERLocal storm report, May 19, 4:39 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
439 PM EDT THU MAY 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0401 PM TSTM WND GST 6 NNW MANDARIN 30.22N 81.69W
05/19/2016 U49 MPH DUVAL FL ASOS
NAS JACKSONVILLE REPORTED PK WND GUST 49
&&
AWALKERLocal storm report, May 19, 4:43 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
443 PM EDT THU MAY 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0401 PM TSTM WND GST 6 NNW MANDARIN 30.22N 81.69W
05/19/2016 M49.00 MPH DUVAL FL ASOS
NAS JACKSONVILLE REPORTED PK WND GUST 49
&&
AWALKERSpecial weather statement, May 19, 4:51 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
451 PM EDT THU MAY 19 2016
FLZ038-192130-
FLAGLER FL-
451 PM EDT THU MAY 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN FLAGLER COUNTY UNTIL 530
PM EDT...
AT 451 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BUNNELL...MOVING EAST AT 15 MPH.
HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
PALM COAST...FLAGLER BEACH...BUNNELL...BEVERLY BEACH AND ESPANOLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2946 8110 2946 8112 2943 8110 2942 8114
2941 8115 2926 8115 2926 8122 2936 8142
2940 8142 2940 8144 2954 8139 2954 8110
TIME...MOT...LOC 2051Z 289DEG 13KT 2943 8135
HESSSpecial weather statement, May 19, 4:59 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
459 PM EDT THU MAY 19 2016
GAZ150-163-192145-
CLINCH GA-WARE GA-
459 PM EDT THU MAY 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CLINCH AND NORTHWESTERN
WARE COUNTIES UNTIL 545 PM EDT...
AT 459 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
HOMERVILLE...MOVING EAST AT 25 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
WAYCROSS...HOMERVILLE...ARGYLE...DU PONT...MANOR...COGDELL AND NEEDHAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3119 8273 3118 8267 3119 8268 3120 8268
3128 8240 3097 8242 3096 8297 3112 8297
TIME...MOT...LOC 2059Z 268DEG 23KT 3105 8276
NELSONSpecial weather statement, May 19, 5:02 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
502 PM EDT THU MAY 19 2016
FLZ124-125-192130-
COASTAL NASSAU FL-COASTAL DUVAL FL-
502 PM EDT THU MAY 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL NASSAU AND
NORTHEASTERN DUVAL COUNTIES UNTIL 530 PM EDT...
AT 502 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR YULEE TO FORT CAROLINE. MOVEMENT WAS EAST
AT 20 MPH.
HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...FERNANDINA BEACH...YULEE...NEPTUNE BEACH...SAN PABLO...
LITTLE TALBOT ISLAND...FORT CAROLINE AND CRAIG FIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3030 8158 3069 8158 3072 8147 3071 8145
3073 8145 3074 8142 3028 8135
TIME...MOT...LOC 2102Z 263DEG 16KT 3063 8151 3038 8151
HESSThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 2:38 PM EDT | Special Weather Statement | JAX | Saint Johns | 52 min |
| May 19, 2:40 PM EDT | Special Marine Warning | JAX | 95 min | |
| May 19, 2:44 PM EDT | Special Weather Statement | JAX | Hamilton | 46 min |
| May 19, 2:48 PM EDT | Special Weather Statement | JAX | Putnam | 42 min |
| May 19, 2:55 PM EDT | Special Marine Warning | JAX | 95 min | |
| May 19, 3:00 PM EDT | Special Marine Warning | JAX | 2 hr | |
| May 19, 3:02 PM EDT | Special Weather Statement | JAX | Baker | 43 min |
| May 19, 3:03 PM EDT | Special Weather Statement | JAX | Bradford, Union | 42 min |
| May 19, 3:07 PM EDT | Special Weather Statement | JAX | Alachua | 38 min |
| May 19, 3:31 PM EDT | Severe Thunderstorm Warning | JAX | Nassau | 44 min |
| May 19, 3:34 PM EDT | Special Weather Statement | JAX | Saint Johns | 26 min |
| May 19, 4:01 PM EDT | Special Marine Warning | JAX | 89 min | |
| May 19, 4:03 PM EDT | Special Weather Statement | JAX | Duval, Nassau | 42 min |
| May 19, 4:08 PM EDT | Special Weather Statement | JAX | Baker | 52 min |
| May 19, 4:17 PM EDT | Severe Thunderstorm Warning | JAX | Nassau | 28 min |
| May 19, 4:25 PM EDT | Severe Thunderstorm Warning | JAX | Duval | 35 min |
| May 19, 4:35 PM EDT | Severe Thunderstorm Warning | JAX | Duval, Nassau | 21 min |
| May 19, 4:51 PM EDT | Special Weather Statement | JAX | Flagler | 39 min |
| May 19, 4:55 PM EDT | Areal Flood Advisory | JAX | Duval, Nassau | 65 min |
| May 19, 5:02 PM EDT | Special Weather Statement | JAX | Duval | 28 min |
| May 19, 5:22 PM EDT | Special Marine Warning | JAX | 53 min | |
| May 19, 5:24 PM EDT | Special Marine Warning | JAX | 66 min | |
| May 19, 5:41 PM EDT | Areal Flood Advisory | JAX | Flagler | 64 min |
| May 19, 5:56 PM EDT | Areal Flood Advisory | JAX | Duval, Nassau | 64 min |
| May 19, 6:06 PM EDT | Special Marine Warning | JAX | 54 min | |
| May 19, 6:09 PM EDT | Special Weather Statement | JAX | Flagler | 51 min |
| May 19, 6:13 PM EDT | Special Weather Statement | JAX | Clay | 47 min |
| May 19, 6:24 PM EDT | Severe Thunderstorm Warning | JAX | Flagler, Saint Johns | 51 min |
| May 19, 6:32 PM EDT | Special Marine Warning | JAX | 58 min | |
| May 19, 6:44 PM EDT | Areal Flood Advisory | JAX | Clay, Saint Johns | 2 hr |
| May 19, 6:45 PM EDT | Areal Flood Advisory | JAX | Flagler, Saint Johns | 2 hr |
| May 19, 6:49 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Saint Johns | 41 min |
| May 19, 6:54 PM EDT | Special Marine Warning | JAX | 96 min | |
| May 19, 6:59 PM EDT | Special Marine Warning | JAX | 91 min | |
| May 19, 7:00 PM EDT | Special Weather Statement | JAX | Nassau | 45 min |
| May 19, 7:02 PM EDT | Special Marine Warning | JAX | 88 min | |
| May 19, 7:03 PM EDT | Special Weather Statement | JAX | Putnam | 42 min |
| May 19, 7:12 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Putnam, Saint Johns | 48 min |
| May 19, 7:28 PM EDT | Special Weather Statement | JAX | Flagler | 47 min |
| May 19, 7:31 PM EDT | Special Weather Statement | JAX | Bradford, Union | 44 min |
| May 19, 7:50 PM EDT | Special Weather Statement | JAX | Nassau | 25 min |
| May 19, 7:59 PM EDT | Special Marine Warning | JAX | 91 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.